Repositorio de producción científica de la Universidad de Sevilla

On the connectivity of skeletons of pseudomanifolds with boundary

 

Advanced Search
 
Opened Access On the connectivity of skeletons of pseudomanifolds with boundary
Cites
Show item statistics
Icon
Export to
Author: Ayala Gómez, Rafael
Chávez de Diego, María José
Márquez Pérez, Alberto
Quintero Toscano, Antonio Rafael
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2002
Published in: Mathematica Bohemica, 127 (3), 375-384.
Document type: Article
Abstract: In this note we show that 1-skeletons and 2-skeletons of n-pseudomanifolds with full boundary are (n+ 1)-connected graphs and n-connected 2-complexes, respectively. This generalizes previous results due to Barnette and Woon.
Cite: Ayala Gómez, R., Chávez de Diego, M.J., Márquez Pérez, A. y Quintero Toscano, A.R. (2002). On the connectivity of skeletons of pseudomanifolds with boundary. Mathematica Bohemica, 127 (3), 375-384.
Size: 139.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/41601

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)